Since I have switched to the more potent opiate, that being Fentanyl, does anyone experience non-stop nightmares like I have? They literally scare me to death some nights and I have to get up for a while. Sometimes I will go right back into the dream.
I have talked with my Doctor about this and he has no ideas on what I can do about these awful things. Does anyone else suffer with these??
Hello when I first started taking methadone I did have nightmares but after about few weeks they went away so maybe your will to are you taking anything else also anti-depressants also do that real bad my sister was on trazadone and she had to stop because they were so bad..... Don;t know what causes this though.
I have been on the Fentanyl now for almost a year. The dreams haven't changed. My next step is a medication change. I really hate to do that because the Fentanyl has worked so well. The other downside is the constant tiredness. Always tired.
I am pretty sure it was Glenn Beck--do you know him? He's on the radio and tv.
He soke on and wrote about his experiences with the patch that had him feel like he was going crazy and or dying. I forget everything he said but he had an operation and he said the patch did some terrible things to him.
I don't know why, with all the pain sufferers in the world, in reality, I feel we don't have many choices.
Molly, I hope you can find something that works for you. I have musscle and bone pain and can't seem to get anything just right for the pain, which is why I feel like just stopping, unless I notice a difference. If I don't, I will continue to taper.
I take oxycontin and I have the nightmares too but I have the really weird dreams more than the scary nightmares.
I know it is the medicine as I have never really had dreams or nightmares.
I think I will check into this and see if it has been studied.
Thanks Sandee, It would be interesting to see what information or studies are out there. I have to say that I don't have the "mares" all the time...I also have the really wierd ones but the majority are scary.
Thanks for the input!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.